MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC UNIVERSAL ELECTRODE-PATCH; EPATCH

BRAEMAR MANUFACTURING, LLC UNIVERSAL ELECTRODE-PATCH; EPATCH
Model Number 02-01609
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes Rash (2033); Skin Inflammation/ Irritation (4545)
Date of Event 02/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on 03 february 2025 that on (b)(6) 2025 when the patient's mother was removing the epatch sensor - 2.5 and electrode - patch - universal 2 channel it was noted that the patient was experiencing raw and bumpy skin irritations.Additional information was received on 06 february 2025 that reported that the patient sought medical attention and was prescribed triamcinolone acetonide.25%.It was noted that the device was originally placed at the patient's doctor's office and that the patient had experienced skin sensitivities from bandage and brace.The patient's symptoms did improve after remove the device.The patient was also sent alternative electrodes to complete service.
 
Additional Manufacturer Narrative
It was reported that the electrode - patch - universal 2 channel caused a severe skin irritation that required medical attention.The electrode - patch - universal 2 channel was not returned for device evaluation.He electrode was unable to be inspected because it was not returned.Allegation should be considered confirmed as there are images of the patient's skin irritation and/or evidence the patient sought medical care to treat the skin irritation.The associated skin irritation is likely related to the patient reacting to the electrode adhesive and/or hydrogel.The following factors were identified as having contributed to the skin irritation, age extremes, pediatric patient.Medical adhesive related skin injury (marsi) is likely related to a biocompatibility hazard manifesting at the electrode's interface with the patient's skin.Patient reactions, such as skin irritation, resulting from biocompatibility issues are considered and assessed.Additionally, instructions for use (ifu) and patient education guides (peg) provide patients with guidance should skin irritation develop.

Brand Name
UNIVERSAL ELECTRODE-PATCH
Common Device Name
EPATCH
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key21446883
Report Number2133409-2025-00006
Device Sequence Number15243432
Product Code DSH
UDI-Device IdentifierB146PE20
UDI-Public+B146PE20/$$0426U603435/Q18
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K171410
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number02-01609
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date02/24/2025
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age9 YR
Patient SexMale